MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; ELECTRODE RECORDING CATHETER
Model Number D-AVSE-DF10-F20
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, the advisor fl mapping catheter was used for post cryo ablation mapping.The advisor fl mapping catheter was inserted in a swartz braided introducer and then it was inserted into a non-abbott sheath (medtronic flexcath) to perform mapping.The advisor fl mapping catheter was then inserted back into the swartz braided introducer.When the advisor fl mapping catheter was removed from the patient's body, the catheter coating was broken and the lead wire was exposed.The advisor fl mapping catheter was replaced and since the damaged capsule remained in the swartz braided introducer, it was also replaced.The procedure then proceeded with no adverse patient consequences.There were no alleged issues with the swartz braided introducer.A post-operative mri was completed, and no residual findings were found in the cerebral blood vessels.Although it cannot be sure, found that what appeared to be remnants in the right atrium.The patient is currently under follow-up observation.A check of the sheath at this time revealed no external damage.There was no resistance during the procedure, and the user did not force the operation.
 
Additional Manufacturer Narrative
One 20mm loop, bi-directional, curve d-f, sensor enabled, advisor fl circular mapping catheter was received for evaluation.One image was also submitted to product performance engineering for evaluation.The loop internal components were exposed due to torn loop tubing.No other visual anomalies were noted.The aforementioned image shows damage matching the damage found during the investigation.Device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the damage remains unknown.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17849323
Report Number3008452825-2023-00434
Device Sequence Number4312740
Product Code DRF
UDI-Device Identifier05415067025968
UDI-Public05415067025968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberD-AVSE-DF10-F20
Device Lot Number8474876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date09/30/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown